Groups with many nilpotent subgroups
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 143-152.
@article{RSMUP_1996__95__143_0,
     author = {Longobardi, Patrizia and Maj, Mercede and Mann, Avinoam and Rhemtulla, Akbar},
     title = {Groups with many nilpotent subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {143--152},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     mrnumber = {1405360},
     zbl = {0861.20039},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__143_0/}
}
TY  - JOUR
AU  - Longobardi, Patrizia
AU  - Maj, Mercede
AU  - Mann, Avinoam
AU  - Rhemtulla, Akbar
TI  - Groups with many nilpotent subgroups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1996
SP  - 143
EP  - 152
VL  - 95
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1996__95__143_0/
LA  - en
ID  - RSMUP_1996__95__143_0
ER  - 
%0 Journal Article
%A Longobardi, Patrizia
%A Maj, Mercede
%A Mann, Avinoam
%A Rhemtulla, Akbar
%T Groups with many nilpotent subgroups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1996
%P 143-152
%V 95
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1996__95__143_0/
%G en
%F RSMUP_1996__95__143_0
Longobardi, Patrizia; Maj, Mercede; Mann, Avinoam; Rhemtulla, Akbar. Groups with many nilpotent subgroups. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 143-152. http://www.numdam.org/item/RSMUP_1996__95__143_0/

[CLMR] M. Curzio - P. LONGOBARDI - M. MAJ - A. RHEMTULLA, Groups with many rewritable products, Proc. Amer. Math. Soc., 115 (1992), pp. 931-934. | MR | Zbl

[FLM] V. Faber - R. Laver - R. McKENZIE, Coverings of groups by abelian subgroups, Can. J. Math., 30 (1978), pp. 933-945. | MR | Zbl

[G] J.R.J. Groves, A conjecture of Lennox and Wiegold concerning supersoluble groups, J. Austral. Math. Soc. (A), 35 (1983), pp. 218-220. | MR | Zbl

[LMR] P. Longobardi - M. Maj - A. Rhemtulla, Infinite groups in a given variety and Ramsey's theorem, Comm. Alg., 20 (1992), pp. 127-139. | MR | Zbl

[LW] J.C. Lennox - J. Wiegold, Extensions of a problem of Paul Erdös on groups, J. Austral. Math. Soc. (A), 31 (1981), pp. 459-463. | MR | Zbl

[N] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. | MR | Zbl

[R] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer-Verlag, Berlin (1972). | Zbl

[T1] M.J. Tomkinson, FC-Groups, Pitman Advanced Publishing Program, London (1984). | MR | Zbl

[T2] M.J. Tomkinson, Groups covered by finitely many cosets of subgroups, Comm. Alg., 15 (1987), pp. 845-859. | MR | Zbl